MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,100%SILICONE,16FR,30ML,LF

MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,100%SILICONE,16FR,30ML,LF
Catalog Number DYND11532
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, "a foley catheter had dislodged from a residents body." the customer reported that the "balloon of the catheter was popped and broken, likely occurring while inside of the resident." no additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, "a foley catheter had dislodged from a residents body." the customer reported that the "balloon of the catheter was popped and broken, likely occurring while inside of the resident.".

Common Device Name
CATHETER,FOLEY,100%SILICONE,16FR,30ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23277914
Report Number1417592-2025-00542
Device Sequence Number8854774
Product Code EZL
UDI-Device Identifier10080196170982
UDI-Public10080196170982
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND11532
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown